1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
Ergonomics and ME/CFS: Have You Hurt Yourself Without Knowing It?
Having a chronic illness like ME/CFS can make it hard to avoid problems that come from bad ergonomics. Jody Smith has learned some lessons the hard way ...
Discuss the article on the Forums.

Staph and Increased sensitivities to everything after cholestyramine

Discussion in 'Addressing Biotoxin, Chemical & Food Sensitivities' started by Approximately_me, Jun 1, 2014.

  1. Approximately_me

    Approximately_me

    Messages:
    20
    Likes:
    2
    Hi everybody.

    So I'd been trying detox and fairly extreme mold avoidance with a friend in Montana. But all my sensitivities kept increasing. I was at the point where I couldn't touch anything but one set of clothes without setting off brain inflammation.

    I've since stopped detoxing and am back at home in Manitoba. I've also since been treating for nasal staph with neti pot treatments and herbs as per Stephen Buhner's protocol. My sensitivities have come down some but not enough I can really go in stores or anything.

    Can my increased sensitivities be the result of my body poorly fighting a staph infection (I had a pretty intense staph infection prior to bring sick two years ago. Right after the antibiotics everything got really bad)? Is it necessarily the mold toxins ramping up my immune system? Another infection?

    I'm assuming all of this had to do with low vip or msh but I can't afford those tests (and nor do I have access to them under Canadian health care).

    Any help would be swell.
  2. Little Bluestem

    Little Bluestem Senescent on the Illinois prairie, USA

    Messages:
    2,530
    Likes:
    1,872
    Midwest, USA
    I can't help, but maybe someone else can. :hug:
  3. Aileen

    Aileen Senior Member

    Messages:
    608
    Likes:
    491
    Canada
    did you use any probiotics during or after antibiotic treatment? It could be a problem with gut microbes - either missing some good ones ,or too much of the wrong kind, or the right kind in the wrong place

See more popular forum discussions.

Share This Page